Ann Clin Case Rep | Volume 4, Issue 1 | Short Communication | Open Access

Buprofezin: An Unusual Insecticide Poisoning

Shaguftha S, Reddenna L*, Pavan Kumar E and Sreedhar V

Department of Pharmacy Practice, Balaji College of Pharmacy, India

*Correspondance to: Reddenna L 

Fulltext PDF

Abstract

A 44-year-old male presented with deliberate self-harm using buprofezin, an unknown substance in human toxicology. He developed high cough, tongue fasciculations, myalgia, giddiness and burning sensation in epigastric region. He reverted to normal after 5 days and was discharged. Although claimed to be low toxic to humans, buprofezin and insecticide, could cause tongue fasciculations and burning sensation in epigastric region. To the best of our knowledge, this is the first case of buprofezin poisoning reported in the medical literature.

Keywords:

Buprofezin; Insecticide; Poisoning; Self-harm

Citation:

Shaguftha S, Reddenna L, Pavan Kumar E, Sreedhar V. Buprofezin: An Unusual Insecticide Poisoning. Ann Clin Case Rep. 2019; 4: 1577.

Subscribe to Our Newsletter